# SDR IPXA13579133

- Difficulty date: June 18, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 22,160 hours, 13,775 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146N544812
- Condition: Corroded
- Location: Bs1490 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8 AFT CARGO LT SIDE LOWER WEB ATTACH ANGLE BELOW TRANSITION PANEL CORRODED BS 1490 S27L.  REMOVED, FABRICATED & INSTALLED NEW ANGLE IAW DWG.
